# SDR SWAA2014013024715

- Difficulty date: January 16, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 27,961 hours, 16,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 WINDOW FRAME CRACKED IN UPPER OTBD CORNER.  REPAIRED FRAME IAW EA.
